UNIGE document Scientific Article - Comment
previous document  unige:30007  next document
add to browser collection
Title

Are bisphosphonates associated with an increased risk of atypical femoral fractures as a class? - Reply

Authors
Published in JAMA Internal Medicine. 2013, vol. 173, no. 1, p. 80
Keywords Diphosphonates/adverse effectsFemoral Fractures/etiologyHumans
Identifiers
PMID: 23318594
Full text
Article (Published version) (48 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research groups Traumatologie ostéoarticulaire (99)
Nutrition et os (66)
Citation
(ISO format)
MEIER, Raphaël, RIZZOLI, René, PETER, Robin. Are bisphosphonates associated with an increased risk of atypical femoral fractures as a class? - Reply. In: JAMA Internal Medicine, 2013, vol. 173, n° 1, p. 80. https://archive-ouverte.unige.ch/unige:30007

272 hits

0 download

Update

Deposited on : 2013-09-30

Export document
Format :
Citation style :